Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Ultrafilters and compactification of uniform spaces
HTML articles powered by AMS MathViewer

by Pierre Samuel PDF
Trans. Amer. Math. Soc. 64 (1948), 100-132 Request permission
References
    Tychonoff, Über die topologische Erweiterungen von Raumen, Math. Ann. vol. 102 (1933) pp. 544-561. Alexandroff-Hopf, Topologie, Berlin, Springer, 1935. von Neumann, Regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) p. 707. H. Cartan, Théorie des filtres, filtres et ultrafiltres, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 595-777. Weil, Sur les espaces uniformes et sur la topologie générale, Actualités Scientifique et Industrielles, no. 551, Paris, Hermann, 1937.
  • M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), no. 3, 375–481. MR 1501905, DOI 10.1090/S0002-9947-1937-1501905-7
  • Eduard Čech, On bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 823–844. MR 1503374, DOI 10.2307/1968839
  • Bedřich Pospíšil, Remark on bicompact spaces, Ann. of Math. (2) 38 (1937), no. 4, 845–846. MR 1503375, DOI 10.2307/1968840
  • Wallman, Lattices and bicompact spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 164-165; Lattices and topological spaces, Ann. of Math. vol. 39 (1938) pp. 112-126.
  • J. Dieudonné, Sur les espaces uniformes complets, Ann. École Norm. 56 (1939), 277–291 (French). MR 0001343
  • Alexandroff, Bikompakte Erweiterungen topologischer Räume, Rec. Math. (Mat. Sbornik) N.S. vol 5 (1939) p. 420. Bourbaki, Les structures fondamentales de l’analyse, vol. 1, Théorie des ensembles (fase, de résultats), Paris, Hermann, 1939; vol. 3, Topologie générale, Chaps. I and II, Structures topologiques; Structures uniformes, Paris, Hermann, 1940. Tukey, Convergence and uniformity in topology, Princeton, 1940.
  • I. Gelfand, Normierte Ringe, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 3–24 (German, with Russian summary). MR 0004726
  • I. Gelfand and G. Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Ideale eines normierten Ringes, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 25–39 (German, with Russian summary). MR 0004729
  • Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942.
  • N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. 67 (1945), 300–320. MR 12271, DOI 10.2307/2371731
  • N. Jacobson, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. 31 (1945), 333–338. MR 13138, DOI 10.1073/pnas.31.10.333
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X
  • Retrieve articles in all journals with MSC: 56.0X
Additional Information
  • © Copyright 1948 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 64 (1948), 100-132
  • MSC: Primary 56.0X
  • DOI: https://doi.org/10.1090/S0002-9947-1948-0025717-6
  • MathSciNet review: 0025717